International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 63-67
Local behaviour of the derivative of a mid point cubic spline interpolator
Department of Mathematics and Computer Sciences, R.D. University, Jabalpur 482001, India
Received 16 January 1985; Revised 5 June 1985
Copyright © 1987 H. P. Dikshit and S. S. Rana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the present paper, we obtain an asymptotically precise estimate for the
derivative of the difference between the cubic spline interpolating at the mid points of a uniform partition and the function interpolated.